Posted by: AZX | 2009-04-09

taking oratane -swollen tonsil or gland

Hi there

My dermatologist has prescribed Orantane 20mg fi\or my acne .She advised me that she has prescribed only a 1/3 of the actual dosage that I supposed to be taking as I weigh 70kg`s.She advised me of all the side effects that I would experience while taking the medication.I have been taking the medication for two weeks now and I have dry lips and get nose bleeds.These side effects I expected because i was told about them and I ve read that they are common ones thta pople experience while taking the medication .My one problem is thought the one side of my throat /tonsil is swollen ..on and off since ive been taking this medication this normal ...........its not painful but im aware of it feels like i have minor tonsilitis on one side of my throat.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Azx
Oratane does not cause tonsillitis symptoms, so maybe you have a low grade tonsillitis on that side - you may need antibiotics for this or try Tonsillyte/Tonsilla homeopathic treatment.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.